# SDR HALA2009012000031

- Difficulty date: January 20, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 64,831 hours, 30,316 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2780539103
- Part serial: 1150
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ON TAXIING IN HAD RT BLD SOL VLV INOP.  RECYCLE VLV, RT ISOL BLD VLV OK THEN R ENG BLEED OFF LIGHT ILLUMINATED.  REMOVED AND REPLACED RT ISOLATION VLV PER AMM 36-11-04.  SECURITY AND LK CK OK.
